# SDR AALA200800414

- Difficulty date: February 26, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT FIRST CLASS GALLEY CLOSET AREA INOPERATIVE.  REPLACED BATTERY PACK AT LEFT NUMBER ONE DOOR FOR EMERGENCY LIGHTS AT FIRST CLASS GALLEY CLOSET AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
